# SDR REXA2021122001139

- Difficulty date: September 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 1000 TO F.S. 1070.	C/A: PERFORMED SPLICE REPAIR TO FLOOR BEAM IAW CRJ 900 SRM 53-00-41-201-001-A03.
